Advanced search

On finite element methods for 2nd order (semi-)periodic eigenvalue problems.

(2000) SERDICA Mathem. Journ.. 26(1). p.33-48
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
De Schepper, Hennie. 2000. “On Finite Element Methods for 2nd Order (semi-)periodic Eigenvalue Problems.” SERDICA Mathem. Journ. 26 (1): 33–48.
APA
De Schepper, Hennie. (2000). On finite element methods for 2nd order (semi-)periodic eigenvalue problems. SERDICA Mathem. Journ., 26(1), 33–48.
Vancouver
1.
De Schepper H. On finite element methods for 2nd order (semi-)periodic eigenvalue problems. SERDICA Mathem. Journ. 2000;26(1):33–48.
MLA
De Schepper, Hennie. “On Finite Element Methods for 2nd Order (semi-)periodic Eigenvalue Problems.” SERDICA Mathem. Journ. 26.1 (2000): 33–48. Print.
@article{130843,
  author       = {De Schepper, Hennie},
  journal      = {SERDICA Mathem. Journ.},
  language     = {eng},
  number       = {1},
  pages        = {33--48},
  title        = {On finite element methods for 2nd order (semi-)periodic eigenvalue problems.},
  volume       = {26},
  year         = {2000},
}